Open Access Open Access  Restricted Access Subscription or Fee Access

What happens if the neighbor’s medication is used? Accidental intoxication due to fentanyl transdermal patch

Hande Gurbuz Aytuluk, MD

Abstract


-

Full Text:

PDF

References


FDA issues updated safety warning regarding the inappropriate use of fentanyl transdermal (DURAGESIC) patches: Available at: https://www.bcbsil.com/provider/pdf/pdp_updates_fda_0208.pdf.

Weaver JM: Multiple risks for patients using the transdermal fentanyl patch. Anesth Prog. 2014; 61(1): 1-2. 3. Coopman V, Cordonnier J, Pien K, et al.: LC–MS/MS analysis of fentanyl and norfentanyl in a fatality due to application of multiple Durogesic® transdermal therapeutic systems. Forensic Sci Int. 2007; 169(2-3): 223–227.

Voigt I: Fatal Overdose due to Confusion of a Transdermal Fentanyl Delivery System. Case Rep Crit Care. 2013; 154143.

Bakovic M, Nestic M, Mayer D: Death by band-aid: Fatal misuse of transdermal fentanyl patch. Int J Legal Med. 2015; 129(6): 1247–1252.




DOI: https://doi.org/10.5055/jom.2019.0490

Refbacks

  • There are currently no refbacks.